# SDR AALA20160426008

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 53,711 hours, 13,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21886
- Condition: Discharged
- Location: Cabin
- Part time: 9,852 hours, 3,371 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LIGHT BETWEEN ROWS 29 DEF & 36 DEF ARE INOPERATIVE.  R & R BATTERY PACK & CONTROL MODULE IAW AMM 33-51-07.  SYS CHECKS NORMAL.  SEE ALSO AALA 20160426002.
